# SDR AALA20140127015

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 70,089 hours, 30,377 cycles
- Engine: Pwa JT8D219
- Engine time: 2,846 hours, 1,484 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

STL CREW REPORTED LT ENG VIBRATES EXCESSIVELY.  LT ENG FAILED IN FLIGHT AT BOTTOM OF DESCENT.  EMERGENCY DECLARED FLIGHT LANDED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENG AT STL ON 01/28/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
